Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Connecting locally compact abelian groups


Authors: Ed Enochs and Walt Gerlach
Journal: Proc. Amer. Math. Soc. 89 (1983), 351-354
MSC: Primary 22B05
MathSciNet review: 712650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Those locally compact abelian groups having connected envelopes are characterized as those $ G$ such that the dimension of $ {\operatorname{Hom }}(G,R)$ over $ R$ is finite (where $ R$ is the field of real numbers).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22B05

Retrieve articles in all journals with MSC: 22B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0712650-3
PII: S 0002-9939(1983)0712650-3
Article copyright: © Copyright 1983 American Mathematical Society